SIGN UP

Waking Up With A Taste Of Blood In My Mouth On Warfarin

Avatar Image
gordiescotland1 | 06:54 Sat 05th Oct 2013 | Body & Soul
1 Answers
Hi there I woke up this morning with a taste of blood in my mouth I cant work out why that would be. I am on warfarin and I was wondering if it was anything to do with that?

Answers

Only 1 answer

Best Answer

No best answer has yet been selected by gordiescotland1. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
No big deal gordie.....nothing to do with your warfarin and as long as you don't see blood, then don't worry.

Only 1 answer

Do you know the answer?

Waking Up With A Taste Of Blood In My Mouth On Warfarin

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.